# SDR SWIA202412030927

- Difficulty date: September 27, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE FS333.00 STGR25R HAS GALVANIC CORROSION.       (C-CHECK RO 11/30/2024)    REMOVED CORROSION FROM STRINGER SPLICE AT FS333.00, STGR25R. STRINGER SPLICE HAD 100% MATERIAL LOSS. REPLACED STRINGER SPLICE WITH NEW STRINGER SPLICE. REF. CRJ700 SRM 51-42-06-001-001-A01, DWG SH670-32429 REV -A. PRESSURE CHECK GOOD, NO LEAK DETECTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
